Please use this identifier to cite or link to this item:
|Title:||Long term use of metformin leading to vitamin B 12 deficiency||Authors:||Tung, M.L.
Vitamin B12 deficiency
|Issue Date:||2014||Citation:||Tung, M.L., Tan, L.K. (2014). Long term use of metformin leading to vitamin B 12 deficiency. Diabetes Research and Clinical Practice. ScholarBank@NUS Repository. https://doi.org/10.1016/j.diabres.2013.12.054||Abstract:||Metformin is a commonly used oral hypoglycaemic agent worldwide. Gastrointestinal side effects and lactic acidosis related to metformin usage are commonly recognized. However, the associated vitamin B12 deficiency is less well known. We present a case of long term metformin use resulting in vitamin B12 deficiency. © 2014 Elsevier Ireland Ltd. All rights reserved.||Source Title:||Diabetes Research and Clinical Practice||URI:||http://scholarbank.nus.edu.sg/handle/10635/125629||ISSN:||01688227||DOI:||10.1016/j.diabres.2013.12.054|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.